# SDR C8GA2011000012

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 46,764 hours, 36,474 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sense Line
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE OPERATION ON DECENT, ON THROTTLE PULL BACK THE CABIN BEGAN TO CLIMB AND WAS UNABLE TO CONTROL CABIN PRESSURE.  AN EMERGENCY WAS DECLARED AND EMERGENCY DECENT WAS EXECUTED.  ACFT LANDED WITHOUT INCIDENT.  POST FLIGHT INSP WAS PERFORMED, THE LT MODULATING SENSE LINE WAS REMOVED AND REPLACED.  PERFORM OPS CHECKS WITH NO OTHER DEFECTS.  ACFT WAS RETURNED TO SERVICE.
